MathSciNet Relay Station
MathSciNet bibliographic data
MR1744984 (2001a:60093) 60J65 (60G51 60J55)
Chaumont, L. An extension of Vervaat's transformation and its consequences. J. Theoret. Probab. 13 (2000), no. 1, 259–277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement